# SDR USAA2012052500005

- Difficulty date: May 24, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- Aircraft time: 62,488 hours, 42,064 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMERGENCY EXIT SIGN BROKEN AT SEAT 11C.  MAINTENANCE SECURED EMERGENCY EXIT SIGN.  OK FOR SERVICE.
